MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, LATERAL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, LATERAL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 0279350201
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the ceramic insulation broke during the procedure.All pieces were retrieved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence alleged failure: ceramic of the probe burst.All individual parts were located and removed.The failure identified in the investigation is consistent with the complaint record.The probable root cause/s could be excessive force used when inserting removing the probe, a probe inserted into an obstructed passageway or any forceful impact to the tip of the probe with rigid objects.The probe used as a tool for a mechanical displacement of tissue or bone, or to pry or scrub.

Brand Name
RF 2 PROBES, LATERAL
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9757210
Report Number0002936485-2020-00080
Device Sequence Number2533853
Product Code GEI
UDI-Device Identifier07613327056914
UDI-Public07613327056914
Combination Product (Y/N)N
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0279350201
Device Catalogue Number0279350201
Device Lot Number19101AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2020
Initial Date Received by Manufacturer 02/01/2020
Supplement Date Received by Manufacturer02/01/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1